Protonix side affects...............

Discussion in 'Fibromyalgia Main Forum' started by caroleye, Jan 10, 2007.

  1. caroleye

    caroleye New Member

    I'm going on the 4th week of 40mg AM & PM. I began having body aches, and one of the potential side affects is "fever', which produce these. My temp does go lowgrade indicating fever off & on.

    Curious if anyone else has had this?

    Thanks & HEALING LIGHT*********carole
  2. Leenerbups

    Leenerbups New Member

    I could never take it twice in one day. It made me VERY sick. SO I took it only once a day and it really did a good job on the GERD. I would suggest you ask the doctor if you can take it once instead of twice a day. From my understanding, some people find that too much.

    I had to stop taking it because it was causing my pancreas to be inflammed, and that is serious stuff.
  3. caroleye

    caroleye New Member

    What were your symptoms for the pancreas inflammation?

    Going to the Dr. today to reduce my dose, as I didn't sleep last night due to the severe body aches.

    Thanks for any info & HEALING LIGHT*********carole
  4. Leenerbups

    Leenerbups New Member

    I was having pain on my upper left side of the abdomen, right under my top ribcage. It felt swollen and I also had just a general feeling of sickness. Just felt very unwell, even more so than usual.

    I went to the ER and they diagnosed me as having pancreatitis! I was in the hospital for 3 days, no food or water. They could not find a reason, and I did not drink.

    I went onto a yahoo site for people with this HORRIBLE disease and found out protonix has been linked but so has the Epstein Barr virus! :-o

    I notice everytime I try and start the Protonix, as it's the only thing that seems to help my GERD, I get that swollen feeling again.

    But even before that happened, I defo could not tolerate the Protonix twice a day. I was so sick.
  5. caroleye

    caroleye New Member

    How long were you taking it before you had pancreas symptoms? And on what dose?

    What dose are you taking now?

    I just reduced mine to a 40mg AM; just hoping I can in time, keep going down.

    Thanks for exchanging this information.

    HEALING LIGHT************* carole
  6. Andrea4

    Andrea4 New Member

    i take protonix twice a day 40 mg each time. i have problems with feeling hot them cold, but i rarely register fevers. perhaps for me its just pre-menopausal hot flashes.
  7. Leenerbups

    Leenerbups New Member

    I was on it for 2 years before I had that attack.

    I am also reading up on how to kill this Epstein barr virus because if it can wreck that kind of havoc on such a sensitive organ that cannot regenerate as I have read, I have to do something about that!

    Makes me wonder how many people here have that issue, or will have that issue.
  8. ilovecats94

    ilovecats94 New Member

    Carole,
    My husband has been taking Protonix now for well over 3 years at 40 mg. and he doesn't have any problems.

    I'm on Prevacid 30 mg. of the SoluTab and I have a lot of problems with GERD every time I bend over, I have severe heartburn.

    Sorry I can't help you with the Protonix, but I do feel taking 40 mg. 2 x a day is too much unless there is a real reason for it.

    I get terrible body aches from most antibiotics.

    Take care,
    Faye